# SDR IPXA2M71726

- Difficulty date: January 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 59,618 hours, 11,530 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Loose
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FOUND LOOSE FASTENERS AT NR 4 BANJO FITTING TO PYLON LT SIDE.   REPAIRED NR 4 BANJO FITTING TO PYLON LT SIDE REF STA, SA, EA 011-5530- 01-A3642 AND EO MD11-5530-45993-A.
